Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Cutaneous complications of hepatic chemoembolization via extrahepatic collaterals
Autore:
Arora, R; Soulen, MC; Haskal, ZJ;
Indirizzi:
Univ Penn, Div Intervent Radiol, Philadelphia, PA 19104 USA Univ Penn Philadelphia PA USA 19104 nt Radiol, Philadelphia, PA 19104 USA
Titolo Testata:
JOURNAL OF VASCULAR AND INTERVENTIONAL RADIOLOGY
fascicolo: 10, volume: 10, anno: 1999,
pagine: 1351 - 1356
SICI:
1051-0443(199911/12)10:10<1351:CCOHCV>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
TRANSCATHETER OILY CHEMOEMBOLIZATION; INTERNAL MAMMARY ARTERY; HEPATOCELLULAR-CARCINOMA; FALCIFORM ARTERY; EMBOLIZATION; INJURIES; TUMORS;
Keywords:
liver neoplasms, chemoembolization; liver neoplasms, chemotherapeutic infusion; liver neoplasms, secondary; liver neoplasms, blood supply;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Soulen, MC Univ Penn, Div Intervent Radiol, 3400 Spruce St, Philadelphia, PA 19104 USA Univ Penn 3400 Spruce St Philadelphia PA USA 19104 PA 19104 USA
Citazione:
R. Arora et al., "Cutaneous complications of hepatic chemoembolization via extrahepatic collaterals", J VAS INT R, 10(10), 1999, pp. 1351-1356

Abstract

PURPOSE: To report cutaneous complications occurring after chemoembolization of hepatic tumors via extrahepatic collaterals. METHODS: Five patients underwent chemoembolization via the internal mammary (n = 3), intercostal (n = 1), or multiple extrahepatic collateral vesselssupplying liver metastases. RESULTS: Painful induration and discoloration of the skin in the distribution of the superior epigastric or intercostal arteries occurred in four patients, with transmural necrosis in two, One required surgical excision, Onepatient developed a radiation burn after 12 procedures and eventually developed a squamous cell carcinoma at the site, which required resection and skin grafting. CONCLUSION: Cutaneous injury can occur after chemoembolization of extrahepatic collaterals. Scrupulous technique is required to avoid nontarget embolization of chemotherapeutic drugs. High cumulative radiation doses to localized areas of skin can occur in patients undergoing multiple procedures.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/07/20 alle ore 10:29:29